# SDR USAA010048

- Difficulty date: January 16, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N630AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 21,104 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 1 INCH BY 1 INCH, STATION 377.7, LBL 22 - LBL 48.  INSTALLED FABRICATED T-CAP PER TR 53-15-01 AND SRM 53-00-01.  (M)
